Restoril Withdrawal

Restoril Withdrawal

restoril withdrawal

Restoril is an anti-depressant that was developed in the 1940s and used to treat patients who suffered from nausea and depression. Unfortunately, like many medications and other pharmaceuticals, there can be serious  withdrawal side effects when stopping Restoril. Some of the common side effects of Restoril withdrawal symptoms include vomiting, diarrhea, and increased heart rate. It can also cause changes in sexual functioning such as impotence or decreased libido. This article will explain the most common side effects of Restoril withdrawal and how to deal with them. The first symptom that you should be aware of is an increase in anxiety and panic attacks. Some patients even experienced feeling light headed and had trouble breathing. While some people may not have these symptoms, restoril withdrawal symptoms are still very real and serious. Once you are fully through your restoril withdrawal timeline, it is important that you learn how to prevent and treat any future anxiety or panic attacks. While most people do not have these symptoms, they are still bad news. Another Restoril withdrawal symptom is feeling restless, a lack of sleep and fatigue. You may be tempted to take restorative sleep aids to get you through the day. While these medications can help you feel better, they should only be used for the short term. Using them long term can cause severe rebound symptoms that can lead to even more difficulty getting through the day. In fact, if you are experiencing severe symptoms you may even be at risk for developing depression and substance abuse.

restoril withdrawal symptoms 

Some other restoril withdrawal symptoms include depression and changes in appetite. Most patients will experience some amount of mild to moderate depression, while others may experience a full-blown depression. This is usually caused by the dosage of Restoril being too low for their body, but it could also be caused by gastrointestinal issues. Some of the other severe side effects of Restoril include mood swings, nausea, diarrhea and abdominal cramps. Abdominal cramps are the most uncomfortable of all the symptoms, so if you experience them you should seek immediate treatment. The abdominal pain is caused by the medication, having altered the chemical balance in your stomach. This change in chemical balance could result in either a drop in blood sugar or a rise in blood pressure. These side effects of Restoril can lead to either serious health problems or depression, so if you experience them you should contact a doctor immediately and see what can be done. Restoril addiction is a difficult disease to beat. Even with counseling, hypnosis and support from friends and family, there is no guarantee that you will be able to completely overcome your Restoril addiction. This is why it is so important to stay strong and stick with your plan to stop using Restoril. If you are able to fully overcome your Restoril withdrawal symptoms you will be much better equipped to beat any addiction.

Share on facebook
Facebook
Share on google
Google+
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Call Now ButtonFree Confidential Call